# SDR USAA2011090100022

- Difficulty date: August 21, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 654643739A
- Part serial: BN499
- Condition: Delaminated
- Location: Lt Wing
- Part time: 31,094 hours, 21,017 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - DELAMINATION ON LEFT OUTBOARD MID FLAP AT LOWER TRAILING EDGE 18 INCHES FROM EDGE OF AFT FLAP & 13 INCHES FROM LEADING EDGE.  REPLACED LEFT OUTBOARD MID FLAP IAW JOB CARD 03C30727030.
